Has anyone heard of this as a side effect of synthriod?
The literature list leg cramps and joint pain as serious side effects of synthroid. I would contact your doctor as soon as you are able and have this evaluated. For further reference you can view the side effects at:
Hope this helps,
well, you could have arthritis or something on that order, but my guess is that you just needed to have your synthroid dose upped, and that's why the doctor did just that. different things can necessitate doing that, after being on thyroid meds for a long time - most notably hormonal shifts (like the first time you get your period, when you get pregnant and after, and menopause), newly eating lots more fiber, newly eating lots of soy or other goitrogens, taking a new medication with the synthroid, being under a huge amount of stress, whatever.
sometimes when starting or adjusting thyroid meds, you can have some symptoms sprout up - it can be kind of hard to figure out what's what. my guess though is that, with a tsh every 6 to 8 weeks for a while, your doc has found how high your dose ultimately needed to go.
as an aside, i know this is old hat for you, but make sure that you're taking your synthroid on an empty stomach 4 hours after any food (preferably first thing in the a.m. and then eat 1 hour later), you're not taking anything (supplements, orange juice, cereal, whatever) that contains calcium or iron within 4 hours either way of taking your synthroid, you're watching the goitrogens that you eat as some (most notably, soy) may mess with your thyroid and make you feel worse (such as your leg pain).
i hope you're feeling better!
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2010 • 1 answer
Posted 16 Sep 2010 • 1 answer
Has anyone had a problem with concentration having untreated hypothyroidism? I forget things a lot!?
Posted 3 Nov 2012 • 4 answers
Posted 21 Jun 2015 • 1 answer
Side Effect - My left leg from my ankle to the top pf my waist has spasms and so much pain I 't walk
Posted 27 Oct 2015 • 2 answers